W. G. Aiello and H. I. Freedman, A time-delay model of single-species growth with stage structure, Math. Biosci. 101 (1990), no. 2, 139–153.
W. G. Aiello, H. I. Freedman, and J. Wu, Analysis of a model representing stagestructured population growth with state-dependent time delay, SIAM J. Appl. Math. 52 (1992), no. 3, 855–869.
D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations, Asymptotic properties of the solutions, Series on Advances in Mathematics for Applied Sciences, 28. World Scientific Publishing Co., Inc., River Edge, NJ, 1995
D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1993.
Y. Cao, J. Fan, and T. C. Gard, The effects of state-dependent time delay on a stagestructured population growth model, Nonlinear Anal. 19 (1992), no. 2, 95–105.
C. W. Clark, Mathematical Bioeconomics: The Optimal Management of Renewable Resources, 2nd ed., Wiley, New York, 1990.
P. Debach, Biological Control of Insect Pests and Weeds, New York, Rheinhold, 1964.
P. Debach and D. Rosen, Biological Control by Natural Enemies, 2nd ed. Cambridge, Cambridge University press, 1991.
H. I. Freedman, Graphical stability, enrichment, and pest control by a natural enemy, Math. Biosci. 31 (1976), no. 3-4, 207–225.
H. I. Freedman and P. Mosen, Persistence definitions and their connections, Proc. Amer. Math. Soc. 109 (1990), no. 4, 1025–1033.
H. I. Freedman and J. Wu, Persistence and global asymptotic stability of single species dispersal models with stage structure, Quart. Appl. Math. 49 (1991), no. 2, 351–371.
J. Grasman, et al., A two-component model of host-parasitoid interactions: determination of the size of inundative releases of parasitoids in biological pest control, Math. Biosci. 169 (2001), no. 2, 207–216.
W. S. C. Gurney and R. M. Nisbet, Fluctuating periodicity, generation separation, and the expression of larval competition, Theoret. Pop. Biol. 28 (1985), 150–180.
V. Lakshmikantham, D. D. Bainov, and P. Simeonov, Theory of Impulsive Differential Equations, Series in Modern Applied Mathematics, 6. World Scientific Publishing Co., Inc., Teaneck, NJ, 1989.
X. Song and L. Chen, A predator-prey system with stage structure and harvesting for predator, Ann. Differential Equations 18 (2002), no. 3, 264–277.
S. N. Wood, S. P. Blythe, W. S. C. Gurney, and R. M. Nisbet, Instability in mortality estimation schemes related to stage-structure population models, IMA J. Math. Appl. Med. Biol. 6 (1989), no. 1, 47–68.